# SDR CALA2025082007983

- Difficulty date: August 15, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 81,409 hours, 30,201 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102207
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LH WING LOWER OUTBOARD SKIN PANEL EXTERNAL REPAIR LOCATED AT STRINGER L-9 AND WSTA 556,  SKIN CRACK REPAIRED AT OTBD FASTENER OF STR 9. FLANGE. BETWEEN STA. 564.5 - STA. 537.5. PER ECRA: 5725-01165. ON THE LH WING LOWER OUTBOARD SKIN PANEL EXTERNAL REPAIR LOCATED AT STRINGER L-9 AND WSTA 556, ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5725-01165 ON OR BEFORE 14 FEBRUARY 2027. TOMC APPROVED FOR DIP ?ON THE LH WING LOWER OUTBOARD SKIN PANEL EXTERNAL REPAIR LOCATED AT STRINGER L-9 AND WSTA 556,
